# SDR SWAA2022013157604

- Difficulty date: January 2, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194BL CORNER IS CRACKED AND BROKEN ; / [01] EVALUATED DAMAGE; PANEL CORNER IS REPAIRABLE IAW B737 SRM 53-60-70-2R-1 TABLE 203.  REMOVED DAMAGE; CLEANED AND PREPPED REPAIR AREA. BONDED REPAIR PLIES IAW B737 SRM 51-70-05-2R-10 REPAIR 10 PAR 4 STEPS A THRU G AND IAW B737 SRM 51-70-05-2R-0; CURED FOR 120 MINUTES AT 250 DEGREES; OVEN BO-06; CAL DUE 2/19/22. TAP TEST GOOD. FIBERGLASS CLOTH BMS8-79 (A109669); FILM ADHESIVE BMS5-101(A68274).  REQUIRES OKAY TO PAINT.; [02] OK TO PAINT; [03] RESTORED FINISH IAW B737 AMM 51-21-99-300-801 TABLE 701 PAINT ECL-G-357SC-RED (A103442); [04] REPAIRED PANEL 194BL CORNER IAW B737 SRM 53-60-70-2R-1 REPAIR 1 AND B737 SRM 51-70-05-2R-10 REPAIR 10.
